Translator Disclaimer
April 2014 Artinianness of local cohomology modules
Moharram Aghapournahr, Leif Melkersson
Author Affiliations +
Ark. Mat. 52(1): 1-10 (April 2014). DOI: 10.1007/s11512-013-0187-y

Abstract

Some uniform theorems on the artinianness of certain local cohomology modules are proven in a general situation. They generalize and imply previous results about the artinianness of some special local cohomology modules in the graded case.

Citation

Download Citation

Moharram Aghapournahr. Leif Melkersson. "Artinianness of local cohomology modules." Ark. Mat. 52 (1) 1 - 10, April 2014. https://doi.org/10.1007/s11512-013-0187-y

Information

Received: 6 May 2011; Revised: 29 August 2013; Published: April 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1314.13032
MathSciNet: MR3175290
Digital Object Identifier: 10.1007/s11512-013-0187-y

Rights: 2013 © Institut Mittag-Leffler

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.52 • No. 1 • April 2014
Back to Top